AIMS Mathematics, 2020, 5(6): 5439-5457. doi: 10.3934/math.2020349.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Quantum Montgomery identity and quantum estimates of Ostrowski type inequalities

1 Department of Mathematics, Faculty of Sciences, Karadeniz Technical University, 61080, Trabzon, Turkey
2 Department of Mathematics, Faculty of Technical Science, University Ismail Qemali, Vlora, Albania
3 Department of Mathematics, College of Science, China Three Gorges University, 443002, Yichang, P. R. China
4 Kabul University, Department of Mathematics, Kabul, Afghanistan

In this paper, the new version of the celebrated Montgomery identity is determined via quantum integral operators. By using it, certain quantum integral inequalities of Ostrowski type are established. Moreover, the relevant connection of the obtained results of this work with the derived results in previously published works is discussed.
  Figure/Table
  Supplementary
  Article Metrics

Keywords convex functions; quantum differentiable; quantum integrable; Ostrowski type inequality

Citation: Mehmet Kunt, Artion Kashuri, Tingsong Du, Abdul Wakil Baidar. Quantum Montgomery identity and quantum estimates of Ostrowski type inequalities. AIMS Mathematics, 2020, 5(6): 5439-5457. doi: 10.3934/math.2020349

References

  • 1. A. A. Aljinović, Montgomery identity and Ostrowski type inequalities for Riemann-Liouville fractional integral, J. Math., 2014 (2014), Article ID 503195, 1-6.
  • 2. G. A. Anastassiou, Ostrowski type inequalities, Proc. Amer. Math. Soc., 123 (1995), 3775-3781.    
  • 3. M. H. Annaby, Z. S. Mansour, q-Fractional Calculus and Equations, Berlin: Springer, 2012.
  • 4. M. Alomari, M. Darus, S. S. Dragomir, et al. Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense, Appl. Math. Lett., 23 (2010), 1071-1076.    
  • 5. N. Alp, M. Z. Sarıkaya, A new definition and properties of quantum integral which calls q-integral, Konuralp J. Math., 5 (2017), 146-159.
  • 6. N. Alp, M. Z. Sarıkaya, M. Kunt, et al. q-Hermite-Hadamard inequalities and quantum estimates for midpoint type inequalities via convex and quasi-convex functions, J. King Saud Univ. Sci., 30 (2018), 193-203.    
  • 7. Y. Basci, D. Baleanu, Ostrowski type inequalities involving ψ-hilfer fractional integrals, Mathematics, 2019 (2019), Article ID 770, 1-10.
  • 8. H. Budak, M. Z. Sarıkaya, On generalized Ostrowski-type inequalities for functions whose first derivatives absolute values are convex, Turkish J. Math., 40 (2016), 1193-1210.    
  • 9. P. Cerone, S. S. Dragomir, On some inequalities arising from Montgomery's identity, J. Comput. Anal. Appl., 5 (2003), 341-367.
  • 10. S. S. Dragomir, T. M. Rassias, Ostrowski type inequalities and applications in numerical integration, Netherlands: Springer, 2002.
  • 11. G. Farid, Some new Ostrowski type inequalities via fractional integrals, Int. J. Anal. Appl., 14 (2017), 64-68.
  • 12. M. Gürbüz, Y. Taşdan, E. Set, Ostrowski type inequalities via the Katugampola fractional integrals, AIMS Math., 5 (2019), 42-53.
  • 13. İ. İşcan, Ostrowski type inequalities for p-convex functions, New Trends Math. Sci., 4 (2016), 140-150.    
  • 14. V. Kac, P. Cheung: Quantum calculus, New York: Springer, 2002.
  • 15. H. Kavurmacı, M. E. Özdemir, M. Avcı, New Ostrowski type inequalities for m-convex functions and applications, Hacet. J. Math. Stat., 40 (2011), 135-145.
  • 16. M. E. Kiriş, M. Z. Sarıkaya, On Ostrowski type inequalities and Čebyšev type inequalities with applications, Filomat, 29 (2015), 1695-1713.    
  • 17. U. S. Kirmaci, Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comput., 147 (2004), 137-146.
  • 18. M. Kunt, İ. İşcan, N. Alp, et al. (p, q)-Hermite-Hadamard inequalities and (p, q)-estimates for midpoint type inequalities via convex and quasi-convex functions, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM, 112 (2018), 969-992.
  • 19. M. Kunt, M. A. Latif, İ. İşcan, et al. Quantum Hermite-Hadamard type inequality and some estimates of quantum midpoint type inequalities for double integrals, Sigma J. Eng. Nat. Sci., 37 (2019), 207-223.
  • 20. W. J. Liu, H. F. Zhuang, Some quantum estimates of Hermite-Hadamard inequalities for convex functions, J. Appl. Anal. Comput., 7 (2017), 501-522.
  • 21. Z. Liu, Some Ostrowski type inequalities, Math. Comput. Model., 48 (2008), 949-960.    
  • 22. W. Liu, X. Gao, Y. Wen, Approximating the finite Hilbert transform via some companions of Ostrowski's inequalities, Bull. Malays. Math. Sci. Soc., 39 (2016), 1499-1513.    
  • 23. W. Liu, A. Tuna, Diamond-α weighted Ostrowski type and Grüss type inequalities on time scales, Appl. Math. Comput., 270 (2015), 251-260.
  • 24. W. Liu, A. Tuna, Y. Jiang, On weighted Ostrowski type, trapezoid type, Grüss type and Ostrowski-Grüss like inequalities on time scales, Appl. Anal., 93 (2014), 551-571.
  • 25. M. Matłoka, Ostrowski type inequalities for functions whose derivatives are h-convex via fractional integrals, J. Sci. Res. & Rep., 3 (2014), 1633-1641.
  • 26. D. S. Mitrinović, J. E. Pečarić, A. M. Fink, Inequalities for functions and their integrals and derivatives, Netherlands: Springer, 1991.
  • 27. M. A. Noor, M. U. Awan, K. I. Noor, Quantum Ostrowski inequalities for q-differentiable convex functions, J. Math. Inequal., 10 (2016), 1013-1018.
  • 28. M. A. Noor, K. I. Noor, M. U. Awan, Some quantum estimates for Hermite-Hadamard inequalities, Appl. Math. Comput., 251 (2015), 675-679.
  • 29. M. A. Noor, K. I. Noor, M. U. Awan, Some quantum integral inequalities via preinvex functions, Appl. Math. Comput., 269 (2015), 242-251.
  • 30. A. Ostrowski, Über die absolutabweichung einer differentiebaren funktion von ihrem integralmitelwert, Comment. Math. Helv., 10 (1938), 226-227.
  • 31. M. E. Özdemir, H. Kavurmacı, M. Avcı, Ostrowski type inequalities for convex functions, Tamkang J. Math., 45 (2014), 335-340.    
  • 32. M. Z. Sarıkaya, H. Budak, Generalized Ostrowski type inequalities for local fractional integrals, Proc. Amer. Math. Soc., 145 (2017), 1527-1538.
  • 33. E. Set, A. O. Akdemir, A. Gözpinar, et al. Ostrowski type inequalities via new fractional conformable integrals, AIMS Math., 4 (2019), 1684-1697.    
  • 34. E. Set, M. E. Özdemir, M. Z. Sarıkaya, New inequalities of Ostrowski's type for s-convex functions in the second sense with applications, Facta Univ. Ser. Math. Inform., 27 (2012), 67-82.
  • 35. W. Sudsutad, S. K. Ntouyas, J. Tariboon, Quantum integral inequalities for convex functions, J. Math. Inequal., 9 (2015), 781-793.
  • 36. S. F. Tahir, M. Mushtaq, M. Muddassar, A note on integral inequalities on time scales associated with ostrowski's type, J. Funct. Spaces, 2019 (2019), Article ID 4748373, 1-6.
  • 37. J. Tariboon, S. K. Ntouyas, Quantum calculus on finite intervals and applications to impulsive difference equations, Adv. Difference Equ., 2013 (2013), Article ID 282, 1-19.
  • 38. J. Tariboon, S. K. Ntouyas, Quantum integral inequalities on finite intervals, J. Inequal. Appl., 2014 (2014), Article ID 121, 1-13.
  • 39. M. Tunç, E. Göv, S. Balgeçti, Simpson type quantum integral inequalities for convex functions, Miskolc Math. Notes, 19 (2018), 649-664.    
  • 40. Y. Zhang, T. S. Du, H. Wang, et al. Different types of quantum integral inequalities via (α, m)- convexity, J. Inequal. Appl., 2018 (2018), Article ID 264, 1-24.
  • 41. H. F. Zhuang, W. J. Liu, J. Park, Some quantum estimates of Hermite-Hadamard inequalities for quasi-convex functions, Mathematics, 7 (2019), Article ID 152, 1-18.

 

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved